# SDR YENA2023100401194

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 23,744 hours, 4,674 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI233966
- Condition: Failed
- Location: 6041cm
- Part time: 23,744 hours, 4,674 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#34, SFO-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS) 'F/CTL SLATS FAULT WHEN FLAP HANDLE MOVED TO 1 DURING APPROACH. ECAM/QRH RECYCLE UNSUCCESFUL. SLATS STUCK AT 0. WHEN FLAP HANDLE MOVED TO 2 DURING QRH PROCEDURE, FCTL ALTN LAW ECAM OCCURRED. LANDING PERFORMED WITH FLAPS 3, SLATS 0, DIRECT LAW APPROACH SPEED 163; REMOVED AND REPLACED SFCC 1 IAW AMM 27-80-00. OPS CHECK GOOD. ALL VALUES ON PPN WERE WITHIN LIMITS. ALSO REFERENCE LP 3780915, ITEM 1.  REMOVED AND REPLACED SLAT (LH) ACTUATOR 6041CM PER AMM TASK 217-84-49-000-002-A. OPS CHECK GOOD.
